# SDR 2004UALA00236

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 17,403 hours, 6,608 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT FRAME 66 AT RBL 42.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOOR SUPPORT.
